MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX FULL,10M; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX FULL,10M; DENTAL IMPLANT
Model Number TMT4B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fistula (1862)
Date of Event 08/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported a sinus tract was noted on the buccal of this #13 implant.Doctor recommended removal and regrafting, let the area heal, then re-evaluate.Ibuprofen 800 mg #28 and amoxicillin 500mg #21 were prescribed.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Additional 510(k) numbers are k113753 and k112160.
 
Additional Manufacturer Narrative
This report is being submitted to report additional and corrected information to 0002023141 - 2023 - 00629.It was previously incorrectly reported that the product was returned to the manufacturer.The product was not returned to the manufacturer and that has now been corrected in this submission.The reported product was not returned for investigation.The reported event was non-verifiable with the information provided.Based on the evaluation, the device malfunction could not be verified.However, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported device that could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specifications and likely conforming when it left zimvie.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be identified.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
IMP TM 4.1MM MTX FULL,10M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16426180
Report Number0002023141-2023-00629
Device Sequence Number5259549
Product Code DZE
UDI-Device Identifier00889024018938
UDI-Public(01)00889024018938(17)251129(10)1241410
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/29/2025
Device Model NumberTMT4B10
Device Catalogue NumberTMT4B10
Device Lot Number1241410
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/07/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose